# SDR ABXA060242

- Difficulty date: June 16, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 46,441 hours, 37,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT PRESSURE BULKHEAD (NEA53800006-787AX1) WAS OUT OF LIMITS IAW B767 SRM 53-80-08.  REPAIRED DENT IN AFT PRESSURE BULKHEAD IAW B767 SRM 53-80-08.  WORK ACCOMPLISHED ON JC 2024 T-3.  CUT OUT  1 INCH PO 408452415. 24 EA BACR15BB5 FASTENERS.
